# SDR DALA2021122708046

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 SEAT TRACK -Y1292 AT LEVEL FR 64 TO FR66 AT AFT GALLEY AREA OUT OF LIMITS. CORRECTIVE ACTION: FABRICATED AND REPLACED SEAT TRACK PER ER/A 595630-14 REV. ORIGINAL. (2062571)
